Quantifier elimination for linear formulas over ordered and valued fields

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)19-31
Number of pages13
JournalBull. Soc. Math. Belg. Sér. B
Volume33
Issue number1
StatePublished - 1981

Cite this

Quantifier elimination for linear formulas over ordered and valued fields. / van den Dries, Lou.

In: Bull. Soc. Math. Belg. Sér. B, Vol. 33, No. 1, 1981, p. 19-31.

Research output: Contribution to journalArticle

@article{6ddccd572aba4682bffc86435550c111,
title = "Quantifier elimination for linear formulas over ordered and valued fields",
author = "{van den Dries}, Lou",
year = "1981",
language = "English (US)",
volume = "33",
pages = "19--31",
journal = "Bull. Soc. Math. Belg. S{\'e}r. B",
number = "1",

}

TY - JOUR

T1 - Quantifier elimination for linear formulas over ordered and valued fields

AU - van den Dries, Lou

PY - 1981

Y1 - 1981

M3 - Article

VL - 33

SP - 19

EP - 31

JO - Bull. Soc. Math. Belg. Sér. B

JF - Bull. Soc. Math. Belg. Sér. B

IS - 1

ER -